# SDR DALA2018011000170

- Difficulty date: January 8, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON TIE TRACKS LH/RH FROM STA Y=1003 TO STA Y=1155 AT AFT CARGO COMPARTMENT.  CORROSION LEVEL II. TIE TRACKS LH/RH FROM STA Y=1003 TO STA Y=1155 AT AFT CARGO COMPARTMENT WERE REPLACED PER
DC-9/MD-80 SRM 51-30-2 AND SRM 51-30-1. (LP0373197)
